# SDR UPS03840019

- Difficulty date: December 28, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 CRACK INDICATION THROUGH PAINT AT RT AFT TYPE 2 EMERGENCY EXIT DOOR CUTOUT UPPER AFT CORNER STA 1340 L12R.  REMOVED FASTENERS IN REPAIR AREA, CUTOUT CRACKED AREA OF OUTER SKIN AND FABRICATED -15 DOUBLER -17 DOUBLER AND -19 FILLER IAW TINCO REO-G 08971.  ALODINED AND PRIMED -15, -17, -19 IAW DC8 SRM 51-1-8.  INSTALLED -15, -17, AND -19 IAW REO G08971.
